# SDR JR2R20210504803

- Difficulty date: May 4, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N89321
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000459
- Aircraft time: 14,616 hours, 8,375 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Part number: 17019903401
- Condition: Cracked
- Location: Lt Mlg Ww
- Part time: 14,616 hours, 8,375 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WHEEL WELL FRAME 52 CRACKED
